# SDR USAA920080178

- Difficulty date: January 12, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 27,483 hours, 14,841 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53610183002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON, PILOT REPORT - CORROSION ON CABIN FLOORBEAM, BS 709 / FR 16, -Y765 TO -Y1296.  REPLACED CABIN FLOORBEAM, BS 709 / FR 16, -Y765 TO -Y1296 IAW A319 SRM 51-72-11.
